Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2017, Vol. 33 Issue (8): 1039-1047    DOI: 10.1007/s10114-017-6190-7
Articles Current Issue| Next Issue| Archive| Adv Search |
On the Stability of Tangent Bundle on Double Coverings
Yongming ZHANG
School of Mathematical Sciences, Fudan University, Shanghai 200433, P. R. China

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7